Hyperbolic direction finding with sferics of transatlantic origin
Version of Record online: 7 DEC 2012
Copyright 1960 by the American Geophysical Union.
Journal of Geophysical Research
Volume 65, Issue 7, pages 1879–1905, July 1960
How to Cite
1960), Hyperbolic direction finding with sferics of transatlantic origin, J. Geophys. Res., 65(7), 1879–1905, doi:10.1029/JZ065i007p01879., , and (
- Issue online: 7 DEC 2012
- Version of Record online: 7 DEC 2012
- Manuscript Received: 20 APR 1960
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!